Dirichlet-type problems for the Lavrent'ev–Bitsadze equation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 2001-2009
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a17,
author = {A. P. Soldatov},
title = {Dirichlet-type problems for the {Lavrent'ev{\textendash}Bitsadze} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2001--2009},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a17/}
}
A. P. Soldatov. Dirichlet-type problems for the Lavrent'ev–Bitsadze equation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 2001-2009. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a17/